# SDR FDEA202008061780

- Difficulty date: August 6, 2020
- Submitted: August 7, 2020
- Operation: Air carrier
- Aircraft: N164FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43554
- Aircraft time: 3,494 hours, 1,616 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Frame
- Part number: 77796
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOV AND REPLACE CONDUCTIVE FRAME IAW BAC DWG 113T7110 REMOVED AND REPLACED CONDUCTIVE FRAME AND PERFORMED RESISTANCE CHECK IAW   B767 AMMM 57-10-4, B767 SRM 51-10-02, B767 AMM 57-51-03-08, B767 SRM 57-60-02, BAC 5010 &   BAC 5750.  REMOVED & REINSTALLED PANEL 661QB TO FOM PER B767 AMM 57-51-10-4.
